English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Multigraded regularity and the Koszul property

MPS-Authors
/persons/resource/persons235425

Hering,  Milena
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

hering_multigraded_2010.pdf
(Any fulltext), 115KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Hering, M. (2010). Multigraded regularity and the Koszul property. Journal of Algebra, 323(4), 1012-1017. doi:10.1016/j.jalgebra.2009.11.010.


Cite as: http://hdl.handle.net/21.11116/0000-0004-24BE-E
Abstract
There is no abstract available